# SDR C2XA10SH301

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 5R DAMAGED FRAMES 65-66.  MAINTENANCE PERFORMED REPAIR OF STRINGER 5R AT FRAME 65 IAW ETD 2010-145/07996.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
